# SDR ASOA2013123109732

- Difficulty date: December 24, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,584 hours, 17,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE BS 280 CORRODED.   R & R WITH A NEW ANGLE DURING INCORPORATION OF SB 670BA-53-041, PART A.
